# SDR 20000412SH024

- Difficulty date: March 9, 2000
- Submitted: April 12, 2000
- Operation: General aviation
- Aircraft: N304MH
- Make and model: Bell 206B
- Aircraft serial: 1742
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Coupling
- Part number: 206040118001
- Part serial: A2004117
- Condition: Chipped
- Location: M/R Drive
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NORMAL 600-HOUR/12-MONTH INSPECTION AND REPACK OF  MAIN ROTOR DRIVESHAFT, DISCOVERED A GEAR TOOTH (ON THE END) OF THE OUTER COUPLING WAS CHIPPED.  SUBMITTER SIFTED THROUGH THE GREASE, BUT COULD NOT FIND ANY EVIDENCE OF THIRD CHIP.  PART WAS RED-TAGGED AND DESTROYED.  A NEW OUTER COUPLING OF SAME PART NUMBER INSTALLED AND AIRCRAFT RETURNED TO SERVICE. (X)
